# SDR 2006UALA00508

- Difficulty date: March 15, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER LOBE, FRAME AT STA 827, IS CRACKED BETWEEN STR 8L AND STR 9L.  REMOVED DAMAGED AREA.  NDT CUT OUT AREA, FABRICATED AND INSTALLED REPAIR ANGLES REF MM 53-10-84.
